Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Developed rash using prednisone

Premium Questions

doctor1 MD

different antibiotics, then prednisone taper. Ay end of taper, I developed a wierd skin rash on arms, chest, legs. Starts out as dark brown spots, like age spots. Progresses to itching raised rash, then sores. I ...

doctor1 MD

broke out in an itchy case of a rash (or hives ) up and down my left arm. I've used the Aveeno powder ... a doctor who advised I continue the use of the colchicine tablets and he additionally prescribed 10 mg ...

doctor1 MD

I have been on Advair for Asthma for 12 years. I haven't been using it as often lately as I have had no breathing problems. Now I have a recurring rash, which has been treated with Prednisone (shots ...

doctor1 MD

the eye or skin symptoms. I use cortisone cream for the rashes and eyedrops but that stopped helping .... Is the long term use of the 5 mg of Prednisone a risk? I am a 66 year old male and got Reiter's at the age ...

doctor1 MD

Hello, we believe my wife has adult onset cutaneous lupus , lower leg edema, plaque like rashes ... would be a reasonable dose of prednisone for long term therapy,and what are the side effects, long term ...

Public Forum Discussions

doctor1 MD

I was taking Prednisone 40 mg a day for 6 days when I developed a horrible sunburn like rash on my neck, which spread over my body in pink dots. I was told to stop it, which I did. The rash went away ...

doctor1 MD

I have developed a mystery rash, keeps returning after taking prednisone for 5 days now 16 days ... soaps and scented creams, minimize products in use, baby detergent etc. Just shortly before this started ...

doctor1 MD

of prednisone suppressing the rashes. 3 days after stopping the medication, the rashes came back. I was once again put on another 7 day 30mg course of prednisone and the rashes were gone within 2-3days. This time ...

doctor1 MD

care center and was prescribed prednisone for 10 days. On the fifth day after taking the prednisone, I developed a rash on my chest. Could this be a die effect of the prednisone? How should I treat it? ...

doctor1 MD

While on a 12 day prednisone taper for poison ivy I developed a very itchy rash and hives that came and went. The rash was on my stomach, chest, little on my back and thighs and my forearms. After the taper ...

doctor1 MD

Recently developed a systemic allergic reaction which has caused me to break out in a rash all over ... of prednisone dose pack(prior back surgery-only thing that helps when it flares up)-I guess my question is-can I ...

doctor1 MD

yes,i went to the doctor last tues.,about a rash on my left inside bend,of my arm ,and two spots on my neck.he gave me a cream stronger than hc.,predisone,a tapper dose from 4 a day,for 4 days,then 3 ...

doctor1 MD

how long does it take to get prednisone out of your system. I have had a bad reaction to it ..., bad rash all over scalp, bad taste. No food taste good. Just wonder how to increase getting this out ...

doctor1 MD

I ve recently been on prednisone for treatment of a serum reaction to Amoxicillin. After I finished the prednisone taper (3 days later) I developed a red rash on the side of my neck (left side) it s now all around ...

doctor1 MD

numb tingly feet doc removed avalox replaced with doxycyclen 2 days after last prednisone developed face rash has been getting worse for a week is it prednisone related or antibiotic? ...

Mobile Questions and Answers

doctor1 MD

this is not typical of prednisone

doctor1 MD

Hi K Smithwa It is suggestive of allergic cough. Get examined by a gp for proper assessment and use of Ventolin inhaler. Reply with thanks.

doctor1 MD

I would consider aggressive hydration and possibly some Benadryl. If this is not helpful I think you should see your doctor and sometimes prednisone or steroid medications might help